# SDR SWAA980856

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23332
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED FWD GALLEY DOOR OUTER SKIN LOWER HINGE CUTOUT UPPER CORNER.  REPAIRED PER SWA ACO 318952.
